# SDR GTIA030249

- Difficulty date: March 6, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT LOWER CARGO, LOWER JAMB DOOR CUTOUT OUTBOARD BEAM CORRODED STATION 1155 TO STATION 1211. FABRICATED 1 DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
